Volume 11, Number 1, January 2005
|Page(s)||122 - 138|
|Published online||15 December 2004|
A differential inclusion: the case of an isotropic set
Département de Mathématiques, EPFL, 1015 Lausanne, Switzerland; email@example.com
In this article we are interested in the following problem: to find a map that satisfies where Ω is an open set of and E is a compact isotropic set of . We will show an existence theorem under suitable hypotheses on φ.
Mathematics Subject Classification: 34A60 / 35F30 / 52A30
Key words: Rank one convex hull / polyconvex hull / differential inclusion / isotropic set.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.